Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A general regularity theorem for semilinear hyperbolic waves in one space dimension


Authors: Jeffrey Rauch and Michael Reed
Journal: Bull. Amer. Math. Soc. 6 (1982), 445-448
MSC (1980): Primary 35L67
MathSciNet review: 648531
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35L67

Retrieve articles in all journals with MSC (1980): 35L67


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1982-15011-X
PII: S 0273-0979(1982)15011-X